Jump to content

REMERON HEADACHES????


[wh...]

Recommended Posts

I finally switched to valium and from 6 mg ativan day to 40 mg valium day and now at 16 mg valium day and 2 mg ativan after 2 weeks and OK!! (bedtime).

ALSO... Taking 45 mg REMERON at bedtime for about 7 months now and have deveveloped DAILY SEVERE CHRONIC HEADACHES .(sorry about the caps)... (theyre giving me triptans,only thing that works...Ugggh.)I think its the Remeron causing the headaches, has anyone else experienced this.

PS headaches were already happening BEFORE I started tapering.

Thanks and GOOD LUCK!!

Link to comment
Share on other sites

[16...]

Hi there,

 

I took Remeron for a long time, and it did give me headaches. It also made me eat more.. increased appetite.

The mg I was on was 15mg as I remember. I was on the Remeron along with Lithium and Klonopin at that time.

I was on it before tapering the Benzo's. I'm no longer on it.

I took it for depression and sleep, but the depression was induced by the Klonopin, and had not one clue about it!

But yes, Remeron did indeed give me headaches.

 

S#

 

Link to comment
Share on other sites

Hi what2do,

 

Welcome to BB  :)

 

Congrats on your taper thus far  :thumbsup:

 

I am sorry to hear about your headaches.  I suffer from headaches too, due to other issues, so you have my full sympathy.

Link to comment
Share on other sites

Thanks for the replys. these arent just headaches. theyre daily chronic migraines. The doc is giviving me 10 to 20 mg day of maxalt ( a triptan) uuugh the serotonin interfering with my sleep. any way now im just whining.

thanks again.

Link to comment
Share on other sites

I hated Remeron.... didn't get headaches, but it did weird things to my sleep (knocked me out 1st night, then after that I was wide awake until I stopped taking it). Weird. It also made me eat like a pig!
Link to comment
Share on other sites

I think I got the remeron down to 30 from 45 mg but screwed up my taper a bit . Didnt know how much this  stuff was doing. and the weight gain ...ugh
Link to comment
Share on other sites

[3c...]

Remeron was the worst for me, didn't sleep, lost weight, totally paradoxical, nausea 24\7. Ugh. Bad memories of that drug! Poison. Sorry. Praying everyone heals from this very soon.

Much love Melo

Link to comment
Share on other sites

I got prescribed Remeron about a month or two before I started my withdrawal from Benzo's.  It definitely helped me sleep and keep weight on during the withdrawal.  I also have had a constant head pressure for the last 6-8 weeks and have thought it to be from the Clonazepam, but last night was my first night not taking Remeron and today I don't have the head pressure.  Don't know if it is a coincidence or not, but it is what it is.
Link to comment
Share on other sites

Remeron was the worst for me, didn't sleep, lost weight, totally paradoxical, nausea 24\7. Ugh. Bad memories of that drug! Poison. Sorry. Praying everyone heals from this very soon.

Much love Melo

 

I guess medications effect everyone differently. I've been on 30 mg of Remeron for just over 6 weeks and I've gained back the 15 lbs I lost during my 2 months of severe insomnia. It also helps me sleep even after quitting Ambien c/t 3 nights ago. My cravings for food are through the roof however so I'm hoping to rid myself of Remeron down the road.

 

what2do,

 

If you're certain it's the Remeron, will your doctor reduce your dosage? Is there a reason why he has you at 45mg?

 

Hang in there...

 

 

Link to comment
Share on other sites

I think so but not sure, and I mentioned it to the doctor and he suggested going back to 30 which I am doing (harder than I thought especially when just starting to taper.)

AND...important  Cubfan... the 15 pounds you gained is nothing , I gained about 30 in maybe 8 mos.

how I got it up to 45? slowly I started taking more as it seemed to lose effectivenesss and I thought It was harmless (sound familiar) ?....i really should have known

I advise not going past the 15 youre on.

 

check out a site called "Ask a patient" and you can search for term  "headache". Is really a good site for all meds

 

Link to comment
Share on other sites

I actually put on 15 lbs in just 6 weeks so I feel your pain. I'm going to dry taper the Clonazepam starting on June 20th, and will do the same with the Remeron after I'm free and clear....

 

 

Link to comment
Share on other sites

Yeah, the thing about Remeron is that it actually is a pretty strong sleep med. that "sleep dependence" is also a factor .
Link to comment
Share on other sites

×
×
  • Create New...